# SDR N6WA20190605402

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 26,727 hours, 17,940 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR LH EMERG DOOR ESCAPE ROPE WON'T STAY SECURED.INSTALLED NEW VELCRO IAW CRJ 700AMM 25-26-00.
